MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESCUENET; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION RESCUENET; SNARE, FLEXIBLE
Model Number DGN-538-5
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the device lot number.Therefore, the manufacture and expiration dates are unknown.Problem code: (b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a rescuenet retrieval net was used during a peroral endoscopy procedure performed on (b)(6) 2022.During the procedure, when the capsule endoscope was grasped outside the body and tried to be inserted into the duodenum with this device, the net in the stomach was detached and the pressure bond part came off and could not be inserted into the duodenum.Four rescuenets were used to remove the residue in the stomach.When the rescuenet loop was removed from the body the net was noticed to be torn.The procedure was completed with a non bsc device.The procedure took 5 hours to complete.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.

Brand Name
RESCUENET
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
propark, coyol
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key13956396
Report Number3005099803-2022-01495
Device Sequence Number17212939
Product Code FDI
UDI-Device Identifier10840253107425
UDI-Public10840253107425
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K152580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDGN-538-5
Device Catalogue NumberDGN-538-5
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2022
Initial Report FDA Received Date03/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown